# SDR AALA202201181933

- Difficulty date: January 9, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N438AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10641
- Aircraft time: 783 hours, 222 cycles
- System (JASC): 2565 · Escape Slide
- Part: Module
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT PANEL REPORTS 'SLIDE PRESSURE LOW ON EXIT ROW SLIDE. **SUPPLEMENTAL REPORT FOR AALA202201101933: REPLACED #3 MODULE ON TERMINAL BLOCK 7223VT PER ESPM 20-44-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK ** (CLOSED)
